# SDR FDEA201310292633

- Difficulty date: October 29, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 311N50053
- Condition: Cracked
- Location: Pylon Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE HORIZONTAL FASTENER HOLES OF NR 2 PYLON CRACKED AT ALUMINIUM BULKHEAD DURING NDT, CHECK.  AFT BULKHEAD FITTING ON NR 2 PYLON REMOVED AND REPLACED WITH NEW FITTING IAW DWG 311N5045 SHT.3 REV.C.  MAJOR REPAIR.
